# SDR 99FDEA00016

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65192923
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 500, FOUND AFT BULKHEAD FOR WING CTR SECTION TO BE CORRODED AT RBL 7.5 AND 14.5, WL 150 AND AT BL 0, WL 165, BS 870.  *S/D*  REMOVED AND REPLACED AFT BULKHEAD FOR WING CTR SECTION BS 870, RBL 70 - LBL 70 PER FEDEX EA 7-5710-43764.
